Alert archive / Oregon / High Wind Watches in 2011
High Wind Watch 1, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Feb 12, 2011, 3:04 AM PST for 6 counties in Oregon; Siskiyou County, California. It took effect at Feb 14, 2011, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2011, 3:04 AM PST (11:04 UTC)
- In effect from
- Feb 14, 2011, 4:00 AM PST
- Expired
- Feb 13, 2011, 3:00 AM PST
- In force
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 62 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2730 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
965 WWUS76 KMFR 121104 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 304 AM PST SAT FEB 12 2011 ...A STRONG STORM WILL MOVE INTO OREGON AND NORTHERN CALIFORNIA MONDAY... .STRONG WINDS WILL DEVELOP MONDAY OVER AREAS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A STRONG STORM MOVES ONSHORE. ORZ021-022-121915- /O.NEW.KMFR.HW.A.0001.110214T1500Z-110215T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 304 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING: MONDAY MORNING THROUGH MONDAY EVENING * WINDS: SOUTH WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE NEAR THE CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ081-121915- /O.NEW.KMFR.HW.A.0001.110214T1800Z-110215T0900Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 304 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. * TIMING: MID MORNING MONDAY THROUGH LATE MONDAY NIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-121915- /O.NEW.KMFR.HW.A.0001.110214T1800Z-110216T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 304 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 MPH GUSTING TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 NEAR SUMMER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ STOCKTON
4 follow-up statements
737 WWUS76 KMFR 121913 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1113 AM PST SAT FEB 12 2011 ...A STRONG STORM WILL MOVE INTO OREGON AND NORTHERN CALIFORNIA MONDAY... .STRONG WINDS WILL DEVELOP EARLY MONDAY MORNING OVER AREAS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A STRONG STORM MOVES ONSHORE. ORZ026-131200- /O.EXB.KMFR.HW.A.0001.110214T1200Z-110215T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1113 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: EARLY MONDAY MORNING THROUGH MONDAY EVENING * WINDS: SOUTH 30 TO 45 MPH WITH A FEW GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 BETWEEN ASHLAND AND MEDFORD. ALSO ANY ROADS THAT ARE ORIENTATED WEST TO EAST COULD FACE MODERATE TO STRONG CROSS WINDS AFFECTING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ081-131200- /O.EXT.KMFR.HW.A.0001.110214T1200Z-110215T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1113 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * TIMING: MID MORNING MONDAY THROUGH LATE MONDAY NIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ021-022-131200- /O.CON.KMFR.HW.A.0001.110214T1500Z-110215T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1113 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING: MONDAY MORNING THROUGH MONDAY EVENING * WINDS: SOUTH WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE NEAR THE CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-131200- /O.CON.KMFR.HW.A.0001.110214T1800Z-110216T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 1113 AM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 MPH GUSTING TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 NEAR SUMMER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
104 WWUS76 KMFR 122058 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1258 PM PST SAT FEB 12 2011 ...A STRONG STORM WILL MOVE INTO OREGON AND NORTHERN CALIFORNIA MONDAY... .STRONG SOUTHERLY WINDS WILL DEVELOP EARLY MONDAY MORNING OVER AREAS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A STRONG STORM MOVES ONSHORE. CAZ081-130730- /O.NEW.KMFR.WI.Y.0003.110212T2058Z-110213T0300Z/ /O.CON.KMFR.HW.A.0001.110214T1200Z-110215T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1258 PM PST SAT FEB 12 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * TIMING: GUSTY SOUTH WINDS WILL OCCUR FROM EARLY THIS AFTERNOON THROUGH THIS EVENING. THEN...FROM MID MORNING MONDAY THROUGH LATE MONDAY NIGHT. * WINDS: THIS AFTERNOON AND EVENING...SOUTH TO SOUTHEAST WINDS OF 25 TO 30 WITH GUSTS TO 45 MPH ARE EXPECTED. ON MONDAY...SOUTH TO SOUTHEAST WINDS UP TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH WILL OCCUR. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ021-022-130730- /O.CON.KMFR.HW.A.0001.110214T1500Z-110215T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1258 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING: MONDAY MORNING THROUGH MONDAY EVENING * WINDS: SOUTH WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE NEAR THE CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-130730- /O.CON.KMFR.HW.A.0001.110214T1800Z-110216T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 1258 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 MPH GUSTING TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 NEAR SUMMER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ026-130730- /O.CON.KMFR.HW.A.0001.110214T1200Z-110215T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1258 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: EARLY MONDAY MORNING THROUGH MONDAY EVENING * WINDS: SOUTH 30 TO 45 MPH WITH A FEW GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 BETWEEN ASHLAND AND MEDFORD. ALSO ANY ROADS THAT ARE ORIENTATED WEST TO EAST COULD FACE MODERATE TO STRONG CROSS WINDS AFFECTING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ STAVISH
301 WWUS76 KMFR 130314 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 714 PM PST SAT FEB 12 2011 ...A STRONG STORM WILL MOVE INTO OREGON AND NORTHERN CALIFORNIA MONDAY... .STRONG SOUTHERLY WINDS WILL DEVELOP LATE SUNDAY NIGHT AND CONTINUE THROUGH LATE MONDAY NIGHT OVER AREAS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A STRONG STORM MOVES ONSHORE. CAZ081-131115- /O.EXP.KMFR.WI.Y.0003.000000T0000Z-110213T0300Z/ /O.CON.KMFR.HW.A.0001.110214T1200Z-110215T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 714 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * TIMING: GUSTY SOUTH WINDS WILL OCCUR FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * WINDS: ON MONDAY...SOUTH TO SOUTHEAST WINDS OF 40 TO 50 MPH WITH POSSIBLE GUSTS OF 60 TO 70 MPH ARE FORECAST. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ021-022-131115- /O.CON.KMFR.HW.A.0001.110214T1500Z-110215T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 714 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING: MONDAY MORNING THROUGH MONDAY EVENING. * WINDS: SOUTH WINDS 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE NEAR THE CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-131115- /O.CON.KMFR.HW.A.0001.110214T1800Z-110216T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 714 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 MPH GUSTING TO 60 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 NEAR SUMMER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ026-131115- /O.CON.KMFR.HW.A.0001.110214T1200Z-110215T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 714 PM PST SAT FEB 12 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: EARLY MONDAY MORNING THROUGH MONDAY EVENING. * WINDS: SOUTH 30 TO 45 MPH WITH A FEW GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 BETWEEN ASHLAND AND MEDFORD. ALSO ANY ROADS THAT ARE ORIENTATED WEST TO EAST COULD FACE MODERATE TO STRONG CROSS WINDS AFFECTING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DW
489 WWUS76 KMFR 131100 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 300 AM PST SUN FEB 13 2011 ...A STRONG STORM WILL MOVE INTO OREGON AND NORTHERN CALIFORNIA MONDAY... .STRONG SOUTHERLY WINDS WILL DEVELOP LATE SUNDAY NIGHT AND CONTINUE THROUGH LATE MONDAY NIGHT OVER AREAS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A STRONG STORM MOVES ONSHORE. ORZ021-022-132300- /O.UPG.KMFR.HW.A.0001.110214T1500Z-110215T0600Z/ /O.NEW.KMFR.HW.W.0002.110214T1200Z-110215T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 300 AM PST SUN FEB 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: MONDAY MORNING THROUGH MONDAY EVENING. * WINDS: SOUTH WINDS 40 TO 50 MPH WITH GUSTS TO 60 TO 70 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE NEAR THE CAPES. EXPOSED PORTIONS OF US HIGHWAY 101 WILL ALSO BE IMPACTED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-132300- /O.UPG.KMFR.HW.A.0001.110214T1200Z-110215T1200Z/ /O.NEW.KMFR.HW.W.0002.110214T1200Z-110215T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 300 AM PST SUN FEB 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: GUSTY SOUTH WINDS WILL OCCUR FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 40 TO 50 MPH GUSTS TO 60 TO 70 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ030-031-132300- /O.UPG.KMFR.HW.A.0001.110214T1800Z-110216T0000Z/ /O.NEW.KMFR.HW.W.0002.110214T1800Z-110216T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 300 AM PST SUN FEB 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 TO 50 MPH WITH GUSTS TO 60 TO 70 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 BETWEEN PAISLEY AN SILVER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH- PROFILE VEHICLES. && $$ CAZ085-132300- /O.NEW.KMFR.HW.W.0002.110214T1800Z-110216T0000Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 300 AM PST SUN FEB 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 40 TO 50 MPH WITH GUSTS TO 60 TO 70 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE IN THE WARNER MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ026-132300- /O.UPG.KMFR.HW.A.0001.110214T1200Z-110215T0600Z/ /O.NEW.KMFR.WI.Y.0004.110214T1200Z-110215T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 300 AM PST SUN FEB 13 2011 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: EARLY MONDAY MORNING THROUGH MONDAY EVENING. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH A FEW GUSTS UP TO 55 MPH. * IMPACTS: THE STRONGEST WINDS WILL BE ALONG I-5 BETWEEN ASHLAND AND TALENT. ANY EAST-WEST ORIENTED ROADS COULD FACE MODERATE TO STRONG CROSS WINDS AFFECTING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ084-ORZ029-132300- /O.NEW.KMFR.WI.Y.0004.110214T1800Z-110216T0000Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 300 AM PST SUN FEB 13 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY. * TIMING: LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH A FEW GUSTS UP TO 55 MPH. * IMPACTS: US HIGHWAY 97...CALIFORNIA HIGHWAY 139...AND OREGON HIGHWAYS 39 AND 140 WILL ALL BE IMPACTED BY THESE WINDS. ANY EAST-WEST ORIENTED ROADS COULD FACE MODERATE TO STRONG CROSS WINDS AFFECTING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STOCKTON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Feb 12, 1:00 AM PST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 12, 1:00 AM PST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 AM PST SAT FEB 12 2011
.DISCUSSION...12/00Z NAM/GFS IN.
THE UNUSUALLY LONG JANUARY/FEBRUARY DRY SPELL WILL END THIS
WEEKEND FROM THE CASCADES WEST AND SISKIYOUS NORTH...THEN THE
PATTERN WILL DECISIVELY SHIFT TO A COLD...WET...AND UNSETTLED
PATTERN EARLY NEXT WEEK FOR THE WHOLE MEDFORD CWA.
A LONG WAVE RIDGE PERSISTS ALONG THE WEST COAST THIS MORNING...BUT
IT HAS WEAKENED IN THE PAST 24 HOURS AND FLOW ALOFT IS NOW NEARLY
ZONAL. ONE OF A SERIES OF SHORT WAVES MOVING OVER THE RIDGE IS NOW
MOVING ONSHORE OVER WASHINGTON STATE. DOWN IN THE MEDFORD
CWA...THERE ARE LOW CLOUDS AND FOG ALONG THE COAST BUT ONLY MID
AND HIGH LEVEL CLOUDS INLAND.
THE UPPER LEVEL FLOW WILL BECOME SOUTHWEST AND STRENGTHEN...BUT
THE MEDFORD CWA WILL REMAIN DRY THROUGH SATURDAY MORNING.
A STRONGER SHORT WAVE WILL MOVE ONSHORE TO THE NORTH SATURDAY
AFTERNOON (GFS) OR EVENING (NAM)...AND A WEAK COLD FRONT WILL MOVE
INTO SOUTHERN OREGON AT THAT TIME. THE ASSOCIATED PRECIPITATION
WILL BE LIGHT AND MOSTLY LIMITED TO THE NORTH COAST...UMPQUA
BASIN...AND THE ADJACENT CASCADES IF THE NAM VERIFIES. THE GFS IS
A BIT WETTER WITH MORE WIDESPREAD PRECIPITATION...BUT IT STILL
KEEPS THE BULK OF IT FROM THE CASCADES WEST AND SISKIYOUS NORTH.
MORE SHORT WAVES EMBEDDED IN THE SOUTHWESTERLY FLOW WILL FOLLOW
SUNDAY AND MONDAY...BUT THE STORM TRACK WILL MOVE BACK NORTH. THE
COLD FRONT WILL REVERSE AND MOVE BACK NORTH AS A WARM FRONT
SUNDAY AFTERNOON AND EVENING. PRECIPITATION WILL DIMINISH AS IT
DOES SO...BUT THE BREAK WILL BE SHORT-LIVED.
TWO STRONGER SYSTEMS WILL MOVE IN MONDAY AFTERNOON AND MONDAY
NIGHT. THE ASSOCIATED SURFACE FRONT WILL BE MUCH STRONGER THAN THE
WEEKEND SYSTEMS...WITH A LOT MORE RAIN AND WIND...AND A LOT COLDER
AIR BEHIND IT TOO. THERE WILL LIKELY BE HIGH WINDS WITH THIS SYSTEM
ALONG THE COAST MONDAY INTO MONDAY NIGHT...IN THE SHASTA
VALLEY MONDAY INTO MONDAY NIGHT...AND EAST OF THE CASCADES MONDAY
AFTERNOON THROUGH TUESDAY AFTERNOON. WILL ISSUE A HIGH WIND WATCH
FOR THOSE AREAS LATER THIS MORNING. THERE WILL ALSO BE HEAVY
PRECIPITATION OVER EXTREME SOUTHWEST OREGON...WESTERN SISKIYOU
COUNTY...AND SOUTH CENTRAL SISKIYOU COUNTY MONDAY AFTERNOON
THROUGH TUESDAY NIGHT. SNOW LEVELS WILL INITIALLY BE NEAR 6000
FEET...BUT WILL DROP TO 3000 TO 3500 FEET BEHIND THE FRONT
TUESDAY. WATCHES WILL GO OUT FOR THOSE AREAS LATER TODAY OR
SUNDAY MORNING IF THE FORECAST REMAINS ABOUT THE SAME.
THE COLD AIR WILL REMAIN OVER THE AREA AS A TROUGH DIGS OFFSHORE
AND EJECTS SHORT WAVES OVER THE AREA. THE LONG WAVE TROUGH ITSELF
WILL MOVE ONSHORE WEDNESDAY...BUT ENERGY COMING DOWN THE BACKSIDE
OF THE TROUGH WILL CAUSE IT TO DIG SOUTH AND SLOW DOWN AS IT DOES
SO. SNOW LEVELS WILL FALL TO AROUND 2000 FEET TUESDAY NIGHT AND
WEDNESDAY. AT THIS POINT IT LOOKS LIKE THE COLD...WET...AND
UNSETTLED WEATHER WILL PERSIST INTO FRIDAY. FLOODING MAY BECOME AN
ISSUE IN THE COQUILLE RIVER BASIN SOMETIME DURING THE SECOND HALF
OF THE WEEK.
MOST OF THE PRECIPITATION WILL MOVE TO THE SOUTH OF THE MEDFORD
CWA SATURDAY AS THE TROUGH CONTINUES TO DIG TO THE SOUTH.
HOWEVER...ANOTHER SYSTEM WILL MOVE DOWN THE COAST...AND AT THIS
TIME IT LOOKS LIKE MORE PRECIPITATION WILL MOVE IN SATURDAY NIGHT.
HOWEVER...IT IS TOO FAR IN THE FUTURE TO TRY AND FORECAST THE EXACT
TIMING AND TRAJECTORY OF IT.
&&
.AVIATION...CONDITIONS WILL REMAIN VFR THROUGH SATURDAY AFTERNOON.
MVFR AND IFR CIGS/VSBYS WILL DEVELOP ALONG THE COAST OF DOUGLAS
AND COOS COUNTIES SATURDAY EVENING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 7 AM TO
10 PM PST SATURDAY FOR PZZ350-356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 AM SATURDAY TO 10
PM PST SUNDAY FOR PZZ350-356-376.
GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
FOR PZZ370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST SATURDAY FOR
PZZ370.
HAZARDOUS SEAS WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST SATURDAY
FOR PZZ370.
15/15/05In the hours before
Special weather statement, Feb 12, 3:04 AM PST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 304 AM PST SAT FEB 12 2011 CAZ080>085-ORZ021>031-130015- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT...TULELAKE... DORRIS...ALTURAS...COOS BAY...NORTH BEND...REEDSPORT...COQUILLE... BROOKINGS...HARBOR...GOLD BEACH...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND... CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE...UNION CREEK... HOWARD PRAIRIE...SISKIYOU SUMMIT...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER... LAKEVIEW 304 AM PST SAT FEB 12 2011 ...COLDER...WINDIER...AND WETTER WEATHER NEXT WEEK... THE RECENT TRANQUIL WEATHER OVER SOUTHWEST OREGON AND NORTHERN CALIFORNIA WILL BEGIN TO END LATER TODAY...THEN TRANSITION TO A COLD...WET AND WINDY PATTERN EARLY NEXT WEEK. THE FIRST SYSTEM WILL BE A WEAK COLD FRONT WHICH WILL MOVE ONSHORE SATURDAY AFTERNOON AND EVENING. THE ASSOCIATED PRECIPITATION WILL BE LIGHT AND WILL BE LIMITED TO SOUTHWEST OREGON FROM THE CASCADES WEST. THIS FRONT WILL MOVE BACK NORTH AS A WARM FRONT SUNDAY. A MUCH STRONGER FRONT WILL MOVE ONSHORE MONDAY AFTERNOON AND EVENING. THIS SYSTEM WILL BE MUCH WETTER AND WINDIER THAN THE WEEKEND SYSTEM...WITH MUCH COLDER AIR BEHIND IT. A HIGH WIND WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWEST OREGON AND NORTHERN CALIFORNIA FOR MONDAY AND TUESDAY. SEE THE TEXT OF THE HIGH WIND WATCH FOR DETAILS. THE HEAVIEST PRECIPITATION WILL FALL OVER THE COAST RANGE IN EXTREME SOUTHWEST OREGON...WESTERN SISKIYOU COUNTY...AND SOUTH CENTRAL SISKIYOU COUNTY MONDAY AFTERNOON THROUGH TUESDAY NIGHT. INITIALLY SNOW LEVELS WILL BE NEAR 6000 FEET...BUT WILL DROP TO 3500 FEET BEHIND THE FRONT TUESDAY. MAJOR PASSES...INCLUDING THOSE ALONG I-5...WILL BE AFFECTED BY SNOW BEGINNING LATE MONDAY NIGHT AND TUESDAY MORNING. COLD...WET...AND UNSETTLED WEATHER WILL CONTINUE THROUGH AT LEAST NEXT FRIDAY...AND POSSIBLY INTO NEXT WEEKEND. HIGH WATER LEVELS ON SOME OF THE COASTAL RIVERS SUCH AS THE COQUILLE MAY BECOME A CONCERN TOWARD THE END OF NEXT WEEK. STAY TUNED FOR FURTHER UPDATES ON THIS POTENTIALLY SIGNIFICANT SERIES OF STORMS NEXT WEEK. STOCKTON
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:25 AM PST | Gale Watch | MFR | 24 hr | |
| Feb 12, 2:25 AM PST | Small Craft Advisory for Winds | MFR | 24 hr | |
| Feb 12, 2:25 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 46 hr | |
| Feb 12, 8:59 AM PST | Hazardous Seas Watch | MFR | 17 hr | |
| Feb 12, 2:32 PM PST | Winter Storm Watch | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 36 hr |
| Feb 12, 12:58 PM PST | Wind Advisory | MFR | Siskiyou | 6 hr |
Nearby
High Wind Watches in Oregon, 2011High Wind Watches in California, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.